# SDR MTNA20210209001

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR-42
- Aircraft serial: 262
- Aircraft time: 29,308 hours, 37,555 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Indicator
- Part number: 48635028010
- Part serial: 278
- Condition: Faulted
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM ASYMMETRY MASTER CAUTION IN FLIGHT. FOUND TRIM INDICATOR CIRCUIT BREAKER POPPED. INSPECTED AND CLEANED CANNON PLUGS FOR RIGHT AND LEFT ELEVATOR TRIM ACTUATOR. INSPECTED ASSOCIATED WIRING AND VARISTORS IN TAIL CONE FOR
CORROSION. REPLACED TRIM INDICATOR. COMPLIED WITH ELEVATOR SURFACE PARAMETER TEST. NO DISCREPANCIES FOUND DURING THIS TEST.
